|Is this okay
Jun 12, 2009
| Response from Dr. McGowan
I would double check with your doctor to be sure there was not a miscommunication about the medication.
There would be no benefit to add efavirenz to nevirapine. They are in the same class of medication and if the virus is resistant to one it is usually resistant to the other. Also one study (called the 2NN study) showed that combining them together lead to no benefit but caused increased toxicity.
I agree, the combination is not one that would be recommended.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can You Get AIDS From Picking Your Nose?
- Achy Balls After Handjob Worried I Have HIV
- Anal Warts After Blowjob Worried I Have HIV
- Rash After Sex With Sex Worker Worried I Have HIV
- Tingling In Feet After Mutual Masturbation Worried I Have HIV
- White Bumps After Kissing Cut On Lip Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.